# SDR ASAA0996586

- Difficulty date: September 6, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON FLOOR TO SIDEWALL SUPPORT IN AFT CARGO BAY BS 727C+4 TO 867 LBL 23.  REMOVED SUPPORT, FABRICATED NEW SUPPORT AND INSTALLED.
